# SDR DATA2010FA0000252

- Difficulty date: March 19, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N701A
- Make and model: Stbros SD360100
- Aircraft serial: SH3627
- Aircraft time: 23,816 hours, 35,275 cycles
- Engine: Pwa PT6A65R
- Engine time: 26,900 hours, 34,914 cycles
- Propeller: Hartzl HCB5MP3
- System (JASC): 7603 · Power Lever
- Part: Cable
- Part number: SD3476010
- Condition: Broken
- Location: Throttle
- Part time: 23,816 hours, 35,275 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

AFTER T/O, LT ENGINE THROTTLE WAS UNRESPONSIVE. ENG WAS SHUTDOWN.  ACFT RETURNED BACK TO STATION.  POWER CABLE WAS FOUND BROKEN IN FUSELAGE.  UNKNOWN THE TRUE AGE OF THE CABLE SINCE IT IS NOT TRACKED.
